Missouri, 2011Hail and Damaging Winds in Missouri, August 6 to 8, 2011
August 6 to 8, 2011 · NWS SGF · 34 events in 16 counties and zones
Upper level energy embedded in northwestern flow over the Ozarks interacted with a very unstable airmass over the region. Strong to severe storms produced hail up to quarter size and scattered wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $218,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Upper level energy embedded in northwestern flow over the Ozarks interacted with a very unstable airmass over the region. Strong to severe storms produced hail up to quarter size and scattered wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Aug 6, 2:27 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 6, 2:27 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT SAT AUG 6 2011
.DISCUSSION...
/ISSUED 245 PM CDT SAT AUG 6 2011/
HOT WEATHER IS STILL A CONCERN IN THE SHORT TERM...BUT FINALLY
ATTENTION WILL TURN TO TSTM/SEVERE WEATHER CHANCES EARLY IN THE
WEEK. COOLER TEMPERATURES LOOK TO FINALLY BE ON THE WAY.
EXTENSIVE CLOUD COVER ASSOCIATED WITH A SHORTWAVE NOW ALONG THE
KS/MO STATE LINE...KEPT TEMPERATURES DOWN TODAY...ESPECIALLY NORTH
OF I-44. THE SOUTHERN CWFA SAW THE HIGHEST AFTERNOON READINGS WITH
COUNTIES CLOSER TO THE ARKANSAS STATE LINE REACHING UP TO AROUND 100
DEGREES. WILL NEED TO WATCH CONVECTIVE TRENDS IN THE NEAR TERM
SOUTH OF THE HEAVIER CLOUD COVER WHERE INSTABILITY HAS INCREASED
AND A CONVERGENCE AXIS HAS SET UP ALONG THE AR BORDER. TSTM
DOWNBURST WINDS WOULD BE THE MAIN POTENTIAL STORM HAZARD THROUGH
EARLY/MID EVENING.
SUNDAY WILL CONTINUE TO BE HOT...BUT CLOUD COVER AND PRECIP MAKE
TEMPERATURE FORECASTS A BIT PROBLEMATIC. ANOTHER SHORTWAVE MOVING
FROM THE PLAINS TO THE MS RIVER VLY SUNDAY WILL BRING ADDITIONAL
CLOUD/RAIN/TSTM CHANCES WITH POTENTIAL THE POTENTIAL FOR AN MCS TO
MOVE ESE-SE INTO THE FORECAST AREA LATE SUNDAY NIGHT EARLY MONDAY
MORNING BEING SUPPORTED BY A VEERING LOW LEVEL JET/INFLOW.
INCREASING DEEP LAYER SHEAR WITH THE UPPER HIGH/RIDGE SOUTH OF THE
AREA WILL HELP WITH OVERALL STORM ORGANIZATION.
FOR NOW WILL KEEP THE HEAT HEADLINE AS IS THROUGH SUNDAY...BUT
NOT BEYOND GIVEN INCREASED RAIN CHANCES FOR MONDAY.
THE UPPER RIDGE AXIS OVER THE SOUTHERN CONUS WILL CONTINUE TO
RETROGRADE TO THE SOUTHWEST CONUS/NORTHERN GULF OF CA...WITH THE
OVERALL UPPER PATTERN BECOMING SOMEWHAT MORE AMPLIFIED BY MONDAY.
THIS WILL LEAVE OUR AREA IN A MORE VIGOROUS QUASI WNW UPPER FLOW
PATTERN FOR MUCH OF THE UPCOMING WEEK. THE FIRST NOTABLE SHORTWAVE
PASSAGE MON NIGHT WILL HELP DRIVE A FRONT SOUTH THROUGH THE CWFA
LEAVING THE REGION IN WNW-ESE ORIENTED BAROCLINIC ZONE FOR SEVERAL
DAYS. THE BEST CHANCES FOR RAIN LOOK TO BE LATE MONDAY NIGHT EARLY
TUESDAY WITH A POTENTIAL MCS RIDING ESE FROM THE PLAINS TO THE
MO OZARKS. BEYOND THAT...THERE ARE SOME INDICATIONS FOR ANOTHER
ROUND OF POTENTIAL STORMS SOMETIME WED-WED NIGHT-THU. HAVE GENERAL
LOW/CHC POPS FOR THAT PERIOD. TEMPERATURE LOOK TO BE COOLER
THROUGH MUCH OF THE EXTENDED TIME FRAME...WITH MAYBE JUST AN
UPTICK LATE IN THE WEEK AS THE UPPER RIDGE STARTS TO BUILD
SOMEWHAT NORTHEAST INTO PLAINS.
DSA
&&
.AVIATION...
FOR THE 18Z TAF ISSUANCE...WE HAVE A FEW SPOTTY SHOWERS AND STORMS
TO THE NORTH OF THE SPRINGFIELD AND JOPLIN AIRPORTS EARLY THIS
AFTERNOON WITH MOST OF THIS ACTIVITY MOVING AWAY FROM THE AREA.
HAVE SOME CONCERNS THAT FURTHER STORM DEVELOPMENT WILL BE POSSIBLE
NEAR THE AIRPORTS WITH OUTFLOW BOUNDARIES IN THE AREA THIS
AFTERNOON. WILL ADD VICINITY/TEMPOS AS NEEDED.
WENT AHEAD AND INCLUDED VICINITY STORMS LATE TONIGHT AS A
SHORTWAVE TROUGH OVER THE CENTRAL HIGH PLAINS DROPS EAST SOUTHEAST
ACROSS THE REGION. MID LEVEL MOISTURE APPEARS TO BE INCREASING
WITH SOME WEAKENING OF THE UPPER RIDGE OVER OUR AREA.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ056>058-069>071-082-
083-096>098-105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR MOZ055-066>068-
077>081-088>095-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Aug 6, 12:00 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT AUG 6 2011
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SAT AUG 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
LIMITED LIGHTNING RISK.
EXTREME HEAT RISK.
ELEVATED FIRE WEATHER DANGER.
DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT. LOCALIZED STRONG TO SEVERE THUNDERSTORMS
WITH DOWNBURST WINDS AND ONE INCH HAIL WILL BE POSSIBLE LATE THIS
AFTERNOON AND THIS EVENING...BUT WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.
CLOUD COVER HAS HELD TEMPERATURES DOWN SOMEWHAT IN SOME AREAS.
TEMPERATURES OVER FAR SOUTHWEST MISSOURI HAVE REACHED UP TO AROUND
100 DEGREES AT NOON...WHILE CLOUD COVERED AREAS REMAINED IN THE
80S. EVEN WITH JUST BRIEF PERIODS OF SUNSHINE...TEMPERATURES WILL
BE ABLE TO WARM WELL INTO THE 90S AND LOWER 100S WITH HEAT INDEX
VALUES RANGING FROM 100 TO 108 DEGREES BY MID AND LATE AFTERNOON.
PERIODIC MODERATELY GUSTY WINDS...LOW HUMIDITY...HOT
TEMPERATURES...AND RECENT DROUGHT WITH DRY VEGETATION WILL ALL
COMBINE TO PRODUCE AN ELEVATED FIRE DANGER OVER PARTS SOUTHERN
MISSOURI THROUGH EARLY EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS MUCH
OF THE AREA THIS WEEKEND. HEAT INDEX VALUES WILL RANGE FROM 100 TO
110 DEGREES ON SUNDAY WITH THE HOTTEST WEATHER EXPECTED OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI.
PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY
THROUGH NEXT WEEK. THERE IS A RISK FOR SEVERE WEATHER SUNDAY AND
MONDAY WITH DAMAGING WIND GUSTS THE PRIMARY RISK. ADDITIONAL
ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
BECAUSE OF THE EXPECTED LOCALIZED NATURE OF THUNDERSTORMS...WIDESPREAD
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
DSA
In the hours before
Special weather statement, Aug 6, 3:12 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SAT AUG 6 2011
MOZ105-062200-
OZARK MO-
412 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 500 PM CDT...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 26 MILES SOUTH OF AVA...MOVING
EAST AT 55 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...SUNDOWN...
SYCAMORE...TECUMSEH...THORNFIELD...UDALL...WILLHOIT AND ZANONI.
PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3671 9273 3680 9232 3679 9212 3649 9212
3649 9262
TIME...MOT...LOC 2112Z 250DEG 46KT 3660 9254
LINDENBERGThunderstorm Wind, Stone
- When
- August 6, 4:35 PM CST
- Where
- Stone County, 2.15 mi NNE of Kimberling City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.630, -93.420
A billboard sign was snapped. A tree was downed. There was minor roof damage to a business.
Thunderstorm Wind, Stone
- When
- August 6, 4:37 PM CST
- Where
- Stone County, 2.35 mi NNW of Notch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.700, -93.370
The White Oak Inn had minor roof damage. A billboard was blown down.
Hail, Stone
- When
- August 6, 4:42 PM CST
- Where
- Stone County, 2.35 mi NNW of Notch
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.700, -93.370
Thunderstorm Wind, Christian
- When
- August 6, 8:45 PM CST
- Where
- Christian County, 1.1 mi E of Billings
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 37.070, -93.550
Several homes had minor damage and several trees were downed, one on a truck.
Thunderstorm Wind, Oregon
- When
- August 6, 9:10 PM CST
- Where
- Oregon County, Greer
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.770, -91.350
Several trees were blown down along Route 19 north of Greer between the Eleven Point River bridge and Shannon County line.
Hail, Benton
- When
- August 7, 4:17 PM CST
- Where
- Benton County, 0.69 mi S of Warsaw
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.240, -93.380
Hail, Benton
- When
- August 7, 4:21 PM CST
- Where
- Benton County, 0.88 mi SW of Racket
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.290, -93.490
Hail, Hickory
- When
- August 7, 4:23 PM CST
- Where
- Hickory County, 1.64 mi E of Nemo
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.870, -93.250
Thunderstorm Wind, Dallas
- When
- August 7, 4:45 PM CST
- Where
- Dallas County, 0.88 mi NE of Louisburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 37.760, -93.140
A trailer building was blown into the road near the intersection of Highway 64 and 65. A roof was blow off of a lumberyard. Several trees were uprooted. Several mobile and frame homes had minor roof damage.
Thunderstorm Wind, Greene
- When
- August 7, 5:20 PM CST
- Where
- Greene County, Strafford
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 37.270, -93.120
Large limbs were blown down. A tree fell on a house.
Thunderstorm Wind, Laclede
- When
- August 7, 5:20 PM CST
- Where
- Laclede County, 0.55 mi E of Conway
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 37.500, -92.820
The wind gust was measured by a member of the office of Emergency Management.
Thunderstorm Wind, Greene
- When
- August 7, 5:20 PM CST
- Where
- Greene County, Strafford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.270, -93.120
Large limbs were blown down.
Thunderstorm Wind, Wright
- When
- August 7, 5:45 PM CST
- Where
- Wright County, 0.55 mi E of Grovespring
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.400, -92.610
Several small trees were downed.
Thunderstorm Wind, Douglas
- When
- August 7, 5:50 PM CST
- Where
- Douglas County, 1.3 mi ENE of Dogwood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.040, -92.830
A tree was blown down on Highway 14 near Dogwood.
Thunderstorm Wind, Wright
- When
- August 7, 5:59 PM CST
- Where
- Wright County, 1.65 mi W of Loring
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.330, -92.610
An amateur radio operator estimated a 60 mph wind gust.
Thunderstorm Wind, Wright
- When
- August 7, 6:00 PM CST
- Where
- Wright County, 0.88 mi SW of Fuson
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.320, -92.510
A spotter reported tree damage and lawn furniture scattered across yard.
Thunderstorm Wind, Douglas
- When
- August 7, 6:15 PM CST
- Where
- Douglas County, 2.35 mi NNW of Hest
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 36.930, -92.700
Several power lines were down near Highway 76 and County Road 430.
Thunderstorm Wind, Texas
- When
- August 7, 6:35 PM CST
- Where
- Texas County, 0.55 mi E of Houston
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 37.330, -91.960
An amateur radio operator reported a 64 mph wind gust.
Thunderstorm Wind, Texas
- When
- August 7, 6:37 PM CST
- Where
- Texas County, 0.69 mi S of Cabool
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 37.120, -92.100
A tree was blocking a roadway.
Thunderstorm Wind, Howell
- When
- August 7, 6:47 PM CST
- Where
- Howell County, 0.69 mi S of Willow Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.990, -91.970
A tree blocked a roadway near Willow Springs.
Thunderstorm Wind, Texas
- When
- August 7, 6:50 PM CST
- Where
- Texas County, Arroll
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $65,000
- Reported by
- Newspaper
- Coordinates
- 37.120, -91.730
An auto salvage business had its roof torn off by high winds and a frame home had shingles removed. A tree fell on a car and a flag pole was broken at its base. A fifth wheel camping trailer was rolled and destroyed.
Thunderstorm Wind, Howell
- When
- August 7, 6:54 PM CST
- Where
- Howell County, 0.55 mi E of Olden
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.870, -91.910
West Plains ASOS measured a 68 mph wind gust.
Thunderstorm Wind, Howell
- When
- August 7, 7:00 PM CST
- Where
- Howell County, 0.69 mi S of Willow Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.990, -91.970
Several trees were down across County Road 1990 and on homes.
Thunderstorm Wind, Howell
- When
- August 7, 7:00 PM CST
- Where
- Howell County, 1.1 mi E of Mountain View
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.000, -91.700
Power lines and trees were blown down across County Roads 1240 and 2930.
Thunderstorm Wind, Shannon
- When
- August 7, 7:01 PM CST
- Where
- Shannon County, 9 mi N of Blue Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 37.180, -91.660
The police department and city hall suffered roof damage. Numerous trees were down in the area.
Thunderstorm Wind, Howell
- When
- August 7, 7:27 PM CST
- Where
- Howell County, West Plains
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 36.730, -91.850
Several trees were reported down on power lines and a car.
Thunderstorm Wind, Shannon
- When
- August 7, 7:34 PM CST
- Where
- Shannon County, 2.85 mi WSW of Low Wassie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 36.970, -91.320
A cooperative observer estimated a 60 mph wind gust.
Thunderstorm Wind, Shannon
- When
- August 7, 7:38 PM CST
- Where
- Shannon County, 0.88 mi SE of Winona
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $40,000
- Reported by
- COOP Observer
- Coordinates
- 37.010, -91.320
Numerous trees were blown down on homes and cars. One tree fell on the bed of a parked Forest Service truck in town. A few rescues were conducted for people trapped in homes from fallen trees.
Thunderstorm Wind, Shannon
- When
- August 7, 7:40 PM CST
- Where
- Shannon County, 2.14 mi NNE of Winona
- Measured
- 52 kt (60 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 37.050, -91.320
A man was killed from a tree that fell on his car while driving. This occurred on County Road 440 one tenth of a mile west of Highway 19 about 3 miles north of Winona.
Hail, Morgan
- When
- August 8, 12:30 AM CST
- Where
- Morgan County, 5.54 mi SSW of Zwanzig
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.260, -92.980
Hail, Morgan
- When
- August 8, 12:38 AM CST
- Where
- Morgan County, 3.86 mi W of Gravois Mills Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.260, -92.890
Thunderstorm Wind, Taney
- When
- August 8, 5:38 PM CST
- Where
- Taney County, 1.38 mi N of Branson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.670, -93.220
Utility poles and football stadium lights were blown down on top of a house.
Thunderstorm Wind, Taney
- When
- August 8, 5:51 PM CST
- Where
- Taney County, Forsyth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 36.680, -93.120
Several large trees were downed on Highway Y and 160.
Thunderstorm Wind, Jasper
- When
- August 8, 7:16 PM CST
- Where
- Jasper County, 0.69 mi N of (Jln)joplin Muni Arp
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.160, -94.500
Joplin ASOS measured a 60 mph wind gust.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, August 6 to 31, 201113 deaths · 345 injured · 7 events
- Hail and Damaging Winds in Iowa, August 6 to 7, 2011$728,000 · 1 in hail · 33 events
- Hail in Nebraska, August 6, 2011$1.3 million · 2 in hail · 5 events
- Heat in Missouri, August 6 to 7, 201110 injured · 22 events
- Flash Flood in North Dakota, August 6, 2011$1.0 million · 1 event
- Flash Flood in West Virginia, August 6 to 7, 2011$950,000 · 1 event
- Damaging Wind and Lightning Strike in Virginia, August 6, 2011$275,000 · 54 kt wind · 3 events
- Wildfire in Texas, August 6, 2011$300,000 · 1 event
- Tornado and Flash Flooding in North Carolina, August 6, 2011$150,000 · EF0 · 8 events
- Hail and Damaging Winds in Illinois, August 6 to 7, 2011$75,000 · 61 kt wind · 4 events
- Wildfire in California, August 6 to 7, 20114 injured · 1 event
- Hail and Damaging Winds in Nebraska, August 6 to 7, 20111.75 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321882, 321883, 321877, 321884, 321885, 321878, 321879, 321880, 321897, 321892, 321898, 321899, 321900, 321886, 321901, 321902, 321887, 321903, 321888, 321889, 337356, 321904, 321894, 321895, 321891, 321890, 321905, 321893, 321896, 321881, 321915, 321906, 321907, 321908.